Vol. 105, No. 2, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Regularity of the Bergman projection in certain nonpseudoconvex domains

Steven Robert Bell

Vol. 105 (1983), No. 2, 273–277
Abstract

Suppose D is a smooth bounded domain contained in Cn (n 2) whose Bergman projection satisfies global regularity estimates, and suppose K is a compact subset of D such that D K is connected. The purpose of this note is to prove that, under these circumstances, the Bergman projection associated to the domain D K satisfies global regularity estimates.

Mathematical Subject Classification 2000
Primary: 32H10
Secondary: 32H99
Milestones
Received: 5 August 1981
Revised: 11 November 1981
Published: 1 April 1983
Authors
Steven Robert Bell